Alert archive / Arizona / Flash Flood Warnings in 2021

Flash Flood Warning 108, NWS Phoenix, AZ

July 29, 2021Gila County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jul 29, 2021, 3:17 PM MST for Gila County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2021, 3:17 PM MST (22:17 UTC)
Expired
Jul 29, 2021, 6:15 PM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Emergency
Flash flood emergency
Damage threat
Catastrophic
Flood severity
None

County Gila County, AZ

The radar

The Phoenix radar (KIWA), 74 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 10.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2021-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 371 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2021-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
371 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
2650 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

071 
WGUS55 KPSR 292217
FFWPSR
AZC007-300115-
/O.NEW.KPSR.FF.W.0108.210729T2217Z-210730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
317 PM MST Thu Jul 29 2021

...FLASH FLOOD EMERGENCY FOR MIAMI...

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  The Telegraph burn scar in...
  Gila County in east central Arizona...

* Until 615 PM MST.

* At 317 PM MST, local law enforcement and emergency management 
  reported flooding of homes in Miami and rapid rises along Bloody 
  Tanks Wash and Russell Gulch. Between 2 and 3 inches of rain have 
  fallen. Flash flooding is ongoing.

  This is a FLASH FLOOD EMERGENCY for Miami. This is a PARTICULARLY 
  DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Telegraph
           Burn Scar.

  SOURCE...Law enforcement reported flooding of homes in Miami.
           US 60 has been overtopped with water at Bloody Tanks
           Wash.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! IMMEDIATE EVACUATION for areas in
           and around the Telegraph Burn Scar.

* Some locations that will experience flash flooding include...
  Miami, Claypool and Central Heights-Midland City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3337 11095 3339 11090 3344 11085 3344 11082
      3341 11081 3337 11082 3331 11088 3333 11093

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

MS
2 follow-up statements
137 
WGUS75 KPSR 300022
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
522 PM MST Thu Jul 29 2021

AZC007-300115-
/O.CON.KPSR.FF.W.0108.000000T0000Z-210730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-
522 PM MST Thu Jul 29 2021

...FLASH FLOOD EMERGENCY FOR MIAMI...

...FLASH FLOOD WARNING FOR THE TELEGRAPH BURN SCAR REMAINS IN EFFECT 
UNTIL 615 PM MST THIS EVENING FOR GILA COUNTY...

At 522 PM MST, local law enforcement and trained spotters reported 
flash flooding and out of bank flooding along Bloody Tanks Wash in 
Miami. Major state highways are closed to travel through Miami. 
Between 2 and 3 inches of rain have fallen earlier in the afternoon 
over the Telegraph Fire Bur Scar. Flash flooding is ongoing.

This is a FLASH FLOOD EMERGENCY for Miami. This is a PARTICULARLY 
DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Telegraph Burn Scar.

SOURCE...Law enforcement reported.

IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
         GROUND NOW! IMMEDIATE EVACUATION for areas in and around
         the Telegraph Burn Scar.

Some locations that will experience flash flooding include...
  Globe, Miami, Claypool and Central Heights-Midland City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3337 11095 3339 11090 3344 11085 3344 11082
      3341 11081 3337 11082 3331 11088 3333 11093

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

MS
880 
WGUS75 KPSR 300109
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
609 PM MST Thu Jul 29 2021

AZC007-300119-
/O.EXP.KPSR.FF.W.0108.000000T0000Z-210730T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-
609 PM MST Thu Jul 29 2021

...FLASH FLOOD WARNING FOR THE TELEGRAPH BURN SCAR WILL EXPIRE AT 
615 PM MST THIS EVENING FOR GILA COUNTY...

Flood waters have begun to fall. Bloody Tanks Wash and other area 
washes and creeks will continue to flow for several hours. A Flash 
Flood Warning is still in place for the area. Please continue to 
heed remaining road closures.

LAT...LON 3337 11095 3339 11090 3344 11085 3344 11082
      3341 11081 3337 11082 3331 11088 3333 11093

$$

MS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 2:50 PM MST, 27 minutes earlier.

Area forecast discussion, Jul 29, 2:50 PM MST, 27 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
250 PM MST Thu Jul 29 2021

&&

.SYNOPSIS...
Storm chances will increase from east to west across Arizona today
with chances expanding into southeast California on Friday and
persisting through Saturday. Main storm threats will be strong
winds, blowing dust, and locally heavy rainfall. After near normal
temperatures today, readings will dip to below normal through the
upcoming weekend. Drying conditions starting Sunday will push
storm chances back to only the eastern Arizona high terrain, with
much of the area staying dry during the first half of next week.

&&

.DISCUSSION...
Monsoon activity will quickly increase today with multiple
weather disturbances poised to affect the region. Current radar
loops is already showing convective activity breaking out along
the Rim/White Mountains with additional scattered storms now
occurring across the lower deserts and over some the Gila County
Burn Scars. The main driving force behind thus increase in
monsoon storm activity is an westward advancing upper level
trough currently moving across northern Mexico. This upper level
trough is quite expansive in size and is analyzed as a closed low
at 300mb and mostly as an open trough at 500mb. As it continues to
track west northwest today into Friday it is forecast to weaken,
but much if not all of Arizona is seen coming under broad difluent
flow aloft as early as this afternoon.

latest HRRR high-res model runs are showing storms spreading
across SW AZ over the next few hours along with more activity
moving into southern Gila County. As far as the greater PHX area,
this morning's clouds/virga seems to be limiting activity across
that region at this hour, but latest SPC HREF model output does
indicate storms attempting to move into that region from the east
this evening. Storms will be capable of strong gusty winds with
multiple outflows expected to form and locally heavy rainfall.
With PWATs ranging from 1.3-1.6" and a modest 10 kt east
southeasterly steering flow, this should keep storms fairly
progressive likely minimizing the potential flood threat over the
lower deserts. The biggest threats this afternoon and evening
should be strong winds and localized blowing dust with the 12Z
HREF highlighting a large area of 70-90% probability of greater
than 35 mph winds across the majority of Arizona. Although the
HREF shows a greater chance for this to happen across southern
Maricopa and Pinal Counties, it could happen anywhere this evening
as several outflows are expected. One large westward advancing
outflow is likely to reach the Colorado River by late evening with
additional showers and weak storms likely across southwest
Arizona into southeast California during the early overnight hours
tonight.

Friday still looks to be another active monsoon storm day, but
with less activity across eastern Arizona as some drier air works
in from New Mexico. The weakening upper level trough slowly
lifting northwestward through the Desert Southwest should still
provide some upper level support, while a trough off the West
Coast also provides additional ascent across southern California.
Moisture levels Friday will improve over today in most locations
with PWATs upwards of 2" across the western deserts, to 1.5-1.75"
across much of south-central Arizona, but lowering closer to 1.25"
in eastern Arizona. MUCAPEs Friday should also be higher likely
ranging from 1000-1500 J/kg from Phoenix westward through
southeast California. The storm threats Friday and Friday night is
expected to transition more toward heavy rainfall and localized
flooding, but southeasterly steering flow of 10-15 kts should keep
storms from remaining stationary over one area for very long.
Strong winds will continue to be a threat, but mostly in the form
of storm downdrafts instead of outflows. Bulk shear also increases
by Friday afternoon/evening across southwest Arizona and parts of
southeast California, so a few longer lasting severe storms may
be possible, along with a greater threat for flash flooding across
that area, thus a Flash Flood Watch has been issued for that
region.

For Saturday, the inverted trough will become a non-factor as it
lifts north, but the lingering trough off the West is forecast to
send up another upper jet max out of the south. This jet should
again provide broad ascent over much of the area on Saturday, but
we begin losing moisture especially across the western deserts.
Storm chances for Saturday are still quite uncertain, but NBM PoPs
are mostly in a 30-40% range. The drier air working in from the
southwest should overtake much of Arizona on Sunday likely
limiting storm chances Sunday to the high terrain north and east
of Phoenix. The first half of next week also looks to be quite dry
and may only involve a few daily afternoon showers and storms
across far eastern Arizona. Boundary layer moisture should also
gradually lower with each day early next week as the subtropical
high reforms initially just to our southwest before slowly
drifting over southern California into Arizona by Tuesday or
Wednesday. Although NBM high temperatures increase back to around
normal readings early next week, would not be surprised if we will
have to worry about some areas near excessive heat. If we do dry
out the boundary layer next week and a 594dm 500mb ridge is
overhead, excessive heat will be a possibility.

&&

.AVIATION...Updated at 1854Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Very light showers and virga are moving through the metro area
late this morning. Minimal impacts are expected from these showers
besides some enhancement to easterly winds. As the showers push
east of terminals they may lead to a brief west to southwest wind
shift. Otherwise, winds may continue to favor an east to south
component through most of the period. Storm chances increase later
this afternoon and evening. Latest models are now keeping most of
the storms in the periphery of the metro, but for now will keep
the mention of VCSH and VCTS in the TAFs. Models are still
supporting a 50-70% chance for wind speeds in excess of 30 kts
this evening from outflows. The most favorable direction for
outflows is from the east to southeast, but cannot rule out
outflows from other directions like the southwest. Storms should
shift west of the metro before midnight, but some lingering
showers are possible overnight. Similar storm chances are expected
Friday with development in the afternoon after 20Z. Cloud bases
are expected to remain aoa 7 kft through the TAF period.

Southeast California/Southwest Arizona including KIPL and KBLH:
Thunderstorm chances at the TAF sites remain below 10% through mid
afternoon Thursday but will increase to 15-25% late Thursday
evening and early Friday morning. Showers and thunderstorms over
western Arizona are expected to weaken as they cross the lower
Colorado River, but still a chance they remain intact near KBLH.
At KIPL, the potential for showers or an isolated thunderstorm
over the Imperial Valley is more likely to occur Friday morning
and or Friday afternoon. Apart from thunderstorms, winds are
anticipated to remain light and favor downvalley nocturnal
patterns during the overnight hours (through the morning at KBLH)
before transitioning to south and southeast directions. An outflow
boundary may affect KBLH during the evening, likely favoring a
direction of southeast or east. Periods of high clouds are
expected today before thickening overnight.

&&

.FIRE WEATHER...
Sunday through Thursday:
Unsettled conditions are likely through Sunday with the last of
the weather disturbances moving through the region. This should
bring fairly widespread shower and storm chances on Saturday
before more limited storms on Sunday. Shower and storm chances for
Mon-Thu will be limited to a few storms during the daytime hours
over the eastern Arizona high terrain. Main threats on Sunday will
be strong thunderstorm winds, heavy rainfall and possible
localized flooding. Temperatures will range from near to slightly
below normals the bulk of the period. Minimum afternoon humidity
values will range from 25-45% through the weekend before falling
back to 15-30% early next week. Overnight recovery will be mostly
good to excellent in a 40-80% range. Apart from thunderstorms,
winds will favor typical daily upslope/drainage patterns.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch from Friday afternoon through late Friday
     night for AZZ530>533-535-536-538-539-559.

CA...Flash Flood Watch from Friday afternoon through late Friday
     night for CAZ569-570.

&&

DISCUSSION...Kuhlman
AVIATION...Benedict/Rogers
FIRE WEATHER...Percha/Kuhlman

In the hours before

Special weather statement, Jul 29, 2:07 PM MST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
207 PM MST Thu Jul 29 2021

AZZ539-559-292200-
Sonoran Desert Natl Monument AZ-Gila Bend AZ-
207 PM MST Thu Jul 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 300 PM
MST...

At 207 PM MST, Doppler radar was tracking a strong thunderstorm 15
miles north of Ajo, moving west at 5 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Kaka.

This includes AZ Route 85 between mile markers 13 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3282 11289 3269 11259 3268 11235 3251 11224
      3251 11303
TIME...MOT...LOC 2107Z 112DEG 6KT 3260 11279

JS
Special weather statement, Jul 29, 2:11 PM MST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
211 PM MST Thu Jul 29 2021

AZZ532-535-536-292200-
Gila River Valley AZ-Southeast Yuma County AZ-Yuma AZ-
211 PM MST Thu Jul 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL
300 PM MST...

At 210 PM MST, Doppler radar was tracking a strong thunderstorm 28
miles south of Tacna, or 37 miles southeast of Fortuna Foothills,
moving northwest at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Yuma, Fortuna Foothills, Wellton, Ligurta and Araby.

This includes the following highways...
AZ Interstate 8 between mile markers 4 and 35.
AZ Route 95 between mile markers 29 and 34.
AZ Route 195 between mile markers 23 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3229 11415 3250 11446 3271 11460 3270 11408
      3219 11380
TIME...MOT...LOC 2110Z 155DEG 12KT 3229 11393

JS
Special weather statement, Jul 29, 2:32 PM MST, 45 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
232 PM MST Thu Jul 29 2021

AZZ535-536-292215-
Gila River Valley AZ-Southeast Yuma County AZ-
232 PM MST Thu Jul 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YUMA COUNTY UNTIL
315 PM MST...

At 232 PM MST, Doppler radar was tracking a strong thunderstorm 37
miles west of Ajo, moving northwest at 5 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Tacna.

This includes AZ Interstate 8 between mile markers 36 and 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3216 11373 3219 11381 3270 11408 3274 11380
      3252 11350 3228 11335 3207 11335
TIME...MOT...LOC 2132Z 155DEG 6KT 3220 11346

JS
Special weather statement, Jul 29, 2:44 PM MST, 33 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
244 PM MST Thu Jul 29 2021

AZZ556-558-562-563-292230-
Southeast Gila County AZ-Tonto Basin AZ-Globe/Miami AZ-
Pinal/Superstition Mountains AZ-
244 PM MST Thu Jul 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR GILA AND MARICOPA COUNTIES UNTIL
330 PM MST...

At 244 PM MST, Doppler radar was tracking a strong thunderstorm 13
miles north of Claypool, or 16 miles east of Roosevelt, moving
northwest at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Tonto National Monument and Roosevelt Estates.

This includes AZ Route 188 between mile markers 223 and 241.

LAT...LON 3376 11099 3374 11096 3364 11092 3368 11083
      3365 11077 3361 11073 3349 11090 3348 11113
      3379 11110
TIME...MOT...LOC 2144Z 128DEG 13KT 3363 11085

JS
Local storm report, Jul 29, 2:50 PM MST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
250 PM MST THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     FLASH FLOOD      1 SW MIAMI              33.39N 110.88W
07/29/2021                   GILA               AZ   DEPT OF HIGHWAYS

            ADOT REPORTS CLOSURE OF US-60 IN BOTH
            DIRECTIONS NEAR MILEPOST 243 DUE TO MOVING
            WATER OVER THE ROADWAY.

&&

GL
Special weather statement, Jul 29, 3:04 PM MST, 13 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
304 PM MST Thu Jul 29 2021

AZZ531-533-292245-
Kofa AZ-Central La Paz AZ-
304 PM MST Thu Jul 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LA PAZ AND NORTHERN
YUMA COUNTIES UNTIL 345 PM MST...

At 303 PM MST, Doppler radar was tracking a strong thunderstorm 17
miles east of Kofa Wildlife Refuge, or 45 miles west of Tonopah,
moving northwest at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of east central La Paz
and northern Yuma Counties.
This includes the following highways...
AZ Interstate 10 between mile markers 34 and 55.
US Highway 60 near mile marker 34.

LAT...LON 3338 11341 3334 11374 3351 11395 3368 11398
      3363 11363 3349 11347
TIME...MOT...LOC 2203Z 135DEG 13KT 3345 11372

JS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 12:56 PM MSTSpecial Weather StatementPSRMaricopa49 min
Jul 29, 1:14 PM MSTSpecial Weather StatementPSR46 min
Jul 29, 1:22 PM MSTSpecial Weather StatementPSRYuma38 min
Jul 29, 1:24 PM MSTSpecial Weather StatementPSRGila51 min
Jul 29, 1:26 PM MSTFlash Flood WatchPSRLa Paz, Maricopa, Yuma40 hr
Jul 29, 1:33 PM MSTSpecial Weather StatementPSRGila42 min
Jul 29, 1:35 PM MSTAreal Flood AdvisoryPSRMaricopa22 min
Jul 29, 1:36 PM MSTFlash Flood Warning Considerable damage threatPSRGila6 hr
Jul 29, 1:42 PM MSTSevere Thunderstorm WarningPSRMaricopa48 min
Jul 29, 1:57 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Jul 29, 1:58 PM MSTSevere Thunderstorm WarningPSRGila, Pinal47 min
Jul 29, 2:07 PM MSTSpecial Weather StatementPSR53 min
Jul 29, 2:11 PM MSTSpecial Weather StatementPSRYuma49 min
Jul 29, 2:25 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa3 hr
Jul 29, 2:32 PM MSTSpecial Weather StatementPSRYuma43 min
Jul 29, 2:35 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jul 29, 2:44 PM MSTSpecial Weather StatementPSRGila46 min
Jul 29, 3:00 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Jul 29, 3:04 PM MSTSpecial Weather StatementPSRLa Paz41 min
Jul 29, 3:19 PM MSTSpecial Weather StatementPSRYuma41 min
Jul 29, 3:23 PM MSTSpecial Weather StatementPSRGila52 min
Jul 29, 3:53 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa, Yuma3 hr
Jul 29, 3:56 PM MSTFlash Flood Warning Considerable damage threatPSRGila4 hr
Jul 29, 3:59 PM MSTSpecial Weather StatementPSR61 min
Jul 29, 4:00 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Jul 29, 4:17 PM MSTSpecial Weather StatementPSRLa Paz58 min
Jul 29, 4:18 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Jul 29, 4:40 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Jul 29, 4:42 PM MSTAreal Flood AdvisoryPSRYuma3 hr
Jul 29, 4:48 PM MSTSpecial Weather StatementPSR57 min

Nearby

Flash Flood Warnings in Arizona, 2021Every flash flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.